# SDR AALA20050660

- Difficulty date: October 9, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 2610 · Detection System
- Part: Electronic Unit
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSP - INFLIGHT DURING DESCENT WARNING SOUNDED INDICATING FIRE IN AFT CARGO.  BOTTLES DISCHARGED.  LANDED PSP WITHOUT INCIDENT.  NO FIRE.  FOUND CARGO ELECTRONIC UNIT IN AFT CARGO COMPARTMENT CAUSING FIRE WARNING.  REPLACED CARGO ELECTRONIC UNIT AND REPLACED CARGO SUPPRESSION SYSTEM FIRE BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
